BibTeX record journals/complexity/LiuJM20

download as .bib file

@article{DBLP:journals/complexity/LiuJM20,
  author    = {Shuai Liu and
               Zhijian Ji and
               Huizi Ma},
  title     = {Jordan Form-Based Algebraic Conditions for Controllability of Multiagent
               Systems under Directed Graphs},
  journal   = {Complex.},
  volume    = {2020},
  pages     = {7685460:1--7685460:18},
  year      = {2020},
  url       = {https://doi.org/10.1155/2020/7685460},
  doi       = {10.1155/2020/7685460},
  timestamp = {Thu, 24 Sep 2020 13:03:52 +0200},
  biburl    = {https://dblp.org/rec/journals/complexity/LiuJM20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics